| Catalog Number |
01.18.416 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/10/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month after primary, the patient came in reporting pain due to subsidence of the cup and stem loosening.The surgeon revised successfully the cup, liner, head and stem.
Additional Manufacturer Narrative
Batch review performed on 05-aug-2024 lot 2304086: (b)(4) items manufactured and released on 30-jun-2023.Expiration date: 2028-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch review performed on 05-aug-2024 cup: mpact 01.32.148dh acetabular shell ø48 two-holes (k132879) lot 2316704: (b)(4) items manufactured and released on 22-nov-2023.Expiration date: 2028-11-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.